- Dry Coughs
- Runny Nose
- Stuffy Nose
Medicinal Ingredients: Each teaspoon (5 mL) contains:
- Dextromethorphan Hydrobromide (DM) (10 mg) - Cough Suppressant
- Brompheniramine Maleate (2 mg) - Antihistamine
- Phenylephrine Hydrochloride (5 mg) - Decongestant
Caution: Keep out of reach of children. Read the complete carton and label prior to use and follow all instructions. Do not give to children under 6 years of age. Do not exceed the single and maximum daily dose. Do not use longer than 7 days. Overdose may result in serious harm. DO NOT give with other cough suppressants, antihistamines, nasal decongestants or any other cough and cold medications since harm may occur. Talk to a doctor prior to combining with sedatives, tranquilizers, medication for high blood pressure, depression, or any other medications. Stop use and talk to a doctor if symptoms or cough worsen or persist for more than 7 days or are accompanied by a high fever (>38°C), the production of thick yellow/green phlegm, rash or persistent headache, as these could be signs of a serious condition. Do not use if child is allergic or hypersensitive to any of the listed ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations and rapid heart rate. Talk to a doctor before use if child has high blood pressure, diabetes, heart or thyroid disease, breathing problems, chronic cough or chronic lung disease (i.e. chronic bronchitis, asthma or emphysema), glaucoma, difficulty in urination, or are under a doctor’s care. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Product may cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Sedatives and tranquilizers may increase drowsiness. In case of overdose: Call a poison control centre or a doctor at once, even if there are no symptoms.